# SDR AALA201811149014

- Difficulty date: November 13, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 4,500 hours, 1,712 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Unlaced
- Location: Seat 13def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT IN OVERHEAD BIN ABOVE SEAT 13DEF WAS COMING UNLACED.  THE AIRCRAFT WAS NOT GROUNDED.  MAINTENANCE REPLACED IAW AMM 25-66-41,  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
